# SDR CA001123031

- Difficulty date: October 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) (COPY OF PILOT IN COMMAND FLIGHT OCCURRENCE REPORT:  JUST AFTER DEPARTURE, DURING CLIMB WE HAD A ELEVATOR ASYMMETRY FAULT AND WERE ADVISED TO RETURN. A/C RETURNED TO SERVICE. SUPPLEMENTARY CLOSING REPORT: MAINTENANCE REPORT: ON GROUND ELEVATOR SPLIT (1 DEGREE) READING, FAULT WAS RESET ON COMPUTER AND ENGINEERS CARRIED OUT A FULL ELEVATOR RIGGING CHECK, INCLUDING ELEVATOR CABLE TENSION CHECKS AND ASYMMETRY CHECK OF SYSTEM IAW AMM TABLE CARD 27-31-750-801 - NO FURTHER FAULTS REPORTS. A/C RETURNED TO SERVICE.
